Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The influence of minimal subgroups on the structure of a finite group


Authors: Yangming Li and Yanming Wang
Journal: Proc. Amer. Math. Soc. 131 (2003), 337-341
MSC (2000): Primary 20D10, 20D20
Published electronically: May 22, 2002
MathSciNet review: 1933321
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the detailed structure of a finite group under the assumption that all minimal subgroups of the generalized Fitting subgroup of some normal subgroup of $G$ are well-suited in $G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20D10, 20D20

Retrieve articles in all journals with MSC (2000): 20D10, 20D20


Additional Information

Yangming Li
Affiliation: Department of Mathematics, Guangdong College of Education, Guangzhou, 510310, People’s Republic of China
Email: liyangming@gdei.edu.cn

Yanming Wang
Affiliation: Department of Mathematics, Zhongshan University, Guangzhou, 510275, People’s Republic of China
Email: stswym@zsu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06547-4
PII: S 0002-9939(02)06547-4
Keywords: $\pi$-quasinormal subgroup, supersolvable group, the generalized Fitting subgroup
Received by editor(s): July 30, 2001
Received by editor(s) in revised form: September 5, 2001
Published electronically: May 22, 2002
Additional Notes: This project was supported by the Advanced Academic Center of ZSU and by a Grant of Education Ministry of China
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2002 American Mathematical Society